Items where Author is "Khudaverdian, Hovhannes M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Khudaverdian, Hovhannes M. and Voronov, Theodore (2005) Berezinians, exterior powers and recurrent sequences. Letters in Mathematical Physics, 74 (2). pp. 201-228. ISSN 1573-0530

Khudaverdian, Hovhannes M. (2004) Semidensities on odd symplectic supermanifolds. Communications in Mathematical Physics, 247 (2). pp. 353-390. ISSN 1432-0916

Khudaverdian, Hovhannes M. and Voronov, Theodore (2002) On odd Laplace operators. Letters in Mathematical Physics, 62 (2). pp. 127-142. ISSN 1573-0530

Book Section

Khudaverdian, Hovhannes M. and Voronov, Theodore (2004) On odd Laplace Operators II. In: Geometry, Topology and Mathematical Physics. American Mathematical Society Translations—Series 2, 212 . American Mathematical Society, pp. 179-205. ISBN 0821836137

This list was generated on Wed Aug 21 01:01:08 2019 BST.